Nizoral made me lose my libido - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Nov 2016
    Posts
    2

    Default Nizoral made me lose my libido

    I was on this date with a girl and we went back to her place. (the last time i had sex was before i started using Nizoral and it was great) Anyway, so we went back to her place and i couldn't get a hard enough erection. Even after a ****ing bj. I know this is way too detailed and explicit but that's just how it reacted to my body. I gave it the benefit of the doubt and kept using it and tried a few days later to have sex, ****ing soft erection again.
    it's not worth the stress, try staying away.

  2. #2
    Junior Member
    Join Date
    Nov 2016
    Posts
    5

    Default

    Anti androgens will cause sexual dysfunction - finasteride messed me up I couldn't have erections and still have trouble after 4 years of not touching the stuff - prior to finasteride I was a happy and healthy 25 year old male now I suffer from this and severe depression - when I took finasteride I didn't notice many symptoms but they crept up on me after 8 months of usage I decided to stop - I tapered down my dosage but the side effects got even worse when I came off the drug that's when I realised this may be permanent for the rest of my life.... 4 years on I'm still having problems.

  3. #3
    Junior Member
    Join Date
    Mar 2017
    Posts
    24

    Default

    Nizoral's main mechanism of action works on telogenic mice--ie, it has nothing to do with male hormones. Psychological, I'm afraid.

  4. #4
    Junior Member
    Join Date
    Oct 2016
    Posts
    9

    Default

    try to look for another one that has fewer side effects

Similar Threads

  1. Nizoral made hair worse?
    By Dragonless in forum Hair Loss Treatments
    Replies: 5
    Last Post: 01-15-2016, 10:29 AM
  2. Nizoral Customer Service: Nizoral is not intended to treat hair loss.
    By orielonline in forum Hair Loss Treatments
    Replies: 8
    Last Post: 11-21-2014, 08:20 PM
  3. Does Fin always cause low Libido?
    By Parker in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 08-31-2012, 05:43 AM
  4. Nizoral - probably made my situation worse
    By LPSboxing in forum Hair Loss Treatments
    Replies: 40
    Last Post: 07-31-2012, 02:55 PM
  5. Being out of work made me lose my hair
    By gmonasco in forum Coping with Hair Loss in Everyday Life
    Replies: 5
    Last Post: 06-01-2012, 02:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Dr Feriduni 4740 grafts and aftercare
07-07-2019 08:00 AM
by Swill
Last Post By Swill
Today 10:52 AM
When can we say " failure of hair transplant procedure"
03-04-2016 08:49 PM
Last Post By Driver
Today 08:26 AM
Shaved off (bad?) Hair transplants experiences
Today 08:06 AM
by Deak
Last Post By Deak
Today 08:06 AM
Generic dutasteride tested at a lab / No results since 2013
01-21-2020 04:02 PM
by MattB
Last Post By Njshed
Today 07:46 AM
view source
Today 02:19 AM
Last Post By Yetta99Y89
Today 02:19 AM